سامانه مدیریت نشریات علمی دانشگاه صنعتی شاهرود

Shabani, H., Ashrafi, A. R., Ghorbani, M.. (1393). RATIONAL CHARACTER TABLE OF SOME FINITE GROUPS. , 3(2), 151-169. doi: 10.22044/jas.2015.615
H. Shabani; A. R. Ashrafi; M. Ghorbani. "RATIONAL CHARACTER TABLE OF SOME FINITE GROUPS". , 3, 2, 1393, 151-169. doi: 10.22044/jas.2015.615
Shabani, H., Ashrafi, A. R., Ghorbani, M.. (1393). 'RATIONAL CHARACTER TABLE OF SOME FINITE GROUPS', , 3(2), pp. 151-169. doi: 10.22044/jas.2015.615
Shabani, H., Ashrafi, A. R., Ghorbani, M.. RATIONAL CHARACTER TABLE OF SOME FINITE GROUPS. , 1393; 3(2): 151-169. doi: 10.22044/jas.2015.615